# SDR SWAA2017020611722

- Difficulty date: January 26, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 31,963 hours, 14,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLANGE FLOOR SUPPORT CRACKED AT BS 539, RBL 1.  R&R FLOOR SUPPORT PER SRM.
